# SDR QXEA2019121300458

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 25,734 hours, 27,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BC50390106
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ILLUMINATED EXIT SIGN ADJACENT TO THE TYPE 2/3 EMERGENCY EXIT DOOR SIGN IS LOOSE. LIGHT STILL ILLUMINATES PROPERLY. REMOVED FROM SERVICE. REPLACED LOWER FORWARD EMERGENCY EXIT DOOR SIGN AT TYPE 2/3 EMER DOOR IAW Q400 AMM 33-51-06-000-801/400-801. OPS TEST PASS. NO FURTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
